# SDR REXA2013050800652

- Difficulty date: May 8, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N8797A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7797
- Aircraft time: 22,300 hours, 19,653 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EDDY CURRENT INSPECTIONS OF FS 621 BULKHEAD REVEALED TWO CRACKS IN THE BULKHEAD WEB AROUND THE AFT MACHINED FITTING OF THE CARGO DOOR LINTEL, MEASURING 0.213" AND 0.145" LONG.  REPAIRED IAW BOMBARDIER REO 601R-53-61-1230.
